# SDR SWAA2022040783675

- Difficulty date: March 15, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 18R GUSSET CRACKED / [01] REMOVED DMG. GUSSET AT FWD CARGO COMP STA 500D STR 18R; AS PER B737-7 SRM 51-40-02-0G-0. & DWG. 143A9481.;[02] VERIFIED STEP 1 OK TO INSTALL NEW GUSSET;[03] INSTALLED NEW GUSSET AT FWD CARGO COMPT. STA. 500D; STRG 18R; AS PER B737-7 SRM 51-40-02-0G-0 & DWG. 143A9481.;[04] VERIFIED STEP 3
